Alert archive / Indiana / Flash Flood Warnings in 2025

Flash Flood Warning 3, NWS Indianapolis, IN

April 2, 202511 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Apr 2, 2025, 11:44 PM EDT for 11 counties in Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2025, 11:44 PM EDT (03:44 UTC)
Expired
Apr 3, 2025, 3:00 AM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Bartholomew County, IN, Brown County, IN, Daviess County, IN, Decatur County, IN, Jackson County, IN, Johnson County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Rush County, IN, Shelby County, IN

The radar

The Evansville,IN radar (KVWX), 107 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

471 
WGUS53 KIND 030344
FFWIND
INC005-013-027-031-071-081-093-101-105-139-145-030700-
/O.NEW.KIND.FF.W.0003.250403T0344Z-250403T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
1144 PM EDT Wed Apr 2 2025

The National Weather Service in Indianapolis has issued a

* Flash Flood Warning for...
  Bartholomew County in central Indiana...
  Southwestern Decatur County in central Indiana...
  Southeastern Johnson County in central Indiana...
  Southwestern Rush County in central Indiana...
  Shelby County in central Indiana...
  Eastern Brown County in south central Indiana...
  Northwestern Jackson County in south central Indiana...
  Lawrence County in south central Indiana...
  Southeastern Monroe County in south central Indiana...
  Eastern Daviess County in southwestern Indiana...
  Martin County in southwestern Indiana...

* Until 300 AM EDT.

* At 1144 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1 and 3 inches of rain have fallen. Additional rainfall amounts of 
  1.25 to 3 inches are possible in the warned area. Flash flooding 
  is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Columbus, Shelbyville, Bedford, Franklin, Nashville, Shoals, 
  Edinburgh, Mitchell, Loogootee, Hope, Flat Rock, Princes Lakes, 
  Geneva, Oolitic, St. Paul, Montgomery, Fairland, Clifford, Crane 
  and Cannelburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3849 8695 3851 8700 3850 8706 3854 8711
      3852 8715 3853 8717 3890 8693 3890 8668
      3907 8650 3903 8636 3961 8595 3961 8550
      3921 8579 3869 8654 3869 8668 3853 8668
      3853 8684 3850 8688 3851 8693

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

AGM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 9:12 PM EDT, 2 hours 32 minutes earlier. Its key messages:

  • Severe weather likely late today and this evening into the early overnight. Tornadoes, widespread damaging winds are likely with large hail and flash flooding possible as well
  • Flood Watch this evening through Sunday morning with 4 rounds of moderate to heavy rain and total rainfall potentially as high as 6-9 inches
  • Wind Advisory through 1 am tonight with wind gusts to 50 mph expected
  • Widespread, significant river flooding expected late week into next week.
Area forecast discussion, Apr 2, 9:12 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
912 PM EDT Wed Apr 2 2025

.KEY MESSAGES...

- Severe weather likely late today and this evening into the early
  overnight. Tornadoes, widespread damaging winds are likely with
  large hail and flash flooding possible as well

- Flood Watch this evening through Sunday morning with 4 rounds of
  moderate to heavy rain and total rainfall potentially as high as 6-9
  inches

- Wind Advisory through 1 am tonight with wind gusts to 50 mph
  expected

- Widespread, significant river flooding expected late week into
  next week.

&&

.FORECAST UPDATE...
Issued at 912 PM EDT Wed Apr 2 2025

High confidence for storms the next several hours as the convective
complex across Central Indiana currently stretches from west of
Lebanon to western Hendricks county and to points southwest near
Linton and Vincennes. HRRR suggest this line of storms will make
steady progress eastward across Central Indiana through the next 2-3
hours, exiting Indiana by 100AM. Strong low level jet remains in
place ahead of the line feeding the storms. Thus severe storms will
continue to be expected through the early morning hours as the
storms depart. Some storms may have the capability of producing 70-
80 mph winds.

Overnight, after 200am, dry weather will return as high pressure
builds across Indiana from the west. High clouds will lead to just
partly cloudy skies with westerly winds.

&&

.MESOSCALE UPDATE...
Issued at 912 PM EDT Wed Apr 2 2025

Weak echoes on KVWX from near Vincennes south-southwestward to near
Paducah, Kentucky, appear to be a shallow convective process within
a deep/moist (but capped) PBL, per model soundings. Some glaciation
is seen in Day Cloud Phase RGB satellite imagery, but small anvils
are orphaned quickly. Large scale ascent is minimal for this to
change in the short term, thus capping should continue to suppress
deeper more organized convection for the next few hours, at least
for central Indiana.

&&

.SHORT TERM (This Evening through Thursday)...
Issued at 152 PM EDT Wed Apr 2 2025

A strong mid-latitude cyclone is taking shape over the Midwest
currently, with a broad warm sector setting up across Indiana. The
system's warm front passed through early this morning with a round
of elevated convection. Winds are now out of the south and
temperatures have climbed into the low 70s as of 1pm, dew points are
near 60F. Continued warm moist advection is expected as we head into
the afternoon hours.

Given the strength of the mid-latitude cyclone, a tight MSLP
gradient has become established over Indiana. Very gusty gradient
winds are developing with gusts already to 45mph at IND, and up to
52mph near Vincennes. High-resolution guidance suggests continued
gusts 45 to 55 mph are likely at times this afternoon.

These strong southerly winds will allow moisture to advect
northward, setting the stage for our convective threat later this
afternoon and evening.

SEVERE WEATHER POTENTIAL AND HAZARDS

Thunderstorms are ongoing along a cold front across Illinois and
Missouri as of this writing, with eastward propagation expected
through the afternoon hours. Ahead of the line, strong southerly
flow is promoting rapid moisture advection which will help
destabilize the atmosphere, especially in the lower levels. Thick
cirrus from the upstream convection could limit diurnal heating
somewhat...but instability from advection alone will likely be more
than enough to compensate.

Our primary hazard will depend on storm mode, which is a bit tricky
today. Shear vectors are roughly parallel with the initiating
boundary, in this case the system's cold front...so a linear mode is
preferred. However, there may be enough forcing to overcome weak CIN
within the open warm sector to promote a few discrete cells near and
just ahead of the front / ongoing line of storms.

Model soundings show steep lapse rates with moisture through the
column. Additionally, long curved hodographs indicate large amounts
of wind shear especially in the lower levels. Should a discrete cell
form then it could easily become a supercell with all hazards
possible, including tornadoes and large hail. Tornado potential will
depend on the quality of low-level moisture and near-ground lapse
rates. That being said, mesoscale trends will need to be monitored
very closely as the event unfolds.

As mentioned above, our most likely storm mode will be linear. In
this case, strong damaging winds, potentially significant (over
75mph), are the most likely hazard. A QLCS tornado or two is
possible as well, especially within line breaks, due to the large
amounts of low-level shear present. It is also possible that a mixed
mode occurs where we begin with a few discrete cells before upscale
growth transitions everything into a line.

Lastly, flash flooding is possible as some storm training is
possible. Some of the higher-resolution model runs are depicting 2-4
inches of rain in isolated swaths.

THURSDAY

The cold front mentioned above looks to cross the state during the
night tonight, settling across the Ohio River by around sunrise.
North of the front, cooler temperatures and diminished winds are
expected.

Zooming back out a bit, guidance is showing a deepening trough over
the Rockies with a subtle wave ejecting eastward early Thursday.
This wave then rides the front allowing it to lift northward a bit.
Showers and thunderstorms expand in coverage through the day as
lifting arrives ahead of the wave.

Our flooding threat increases substantially later Thursday and into
the weekend. Though Thursday's risk depends on how much rain we see
across the region today. More details in the long range discussion
below.

&&

.LONG TERM (Thursday Night through Wednesday)...
Issued at 223 PM EDT Wed Apr 2 2025

...MULTIPLE ROUNDS OF HEAVY RAIN THROUGH SUNDAY MORNING...
...SIGNIFICANT FLOODING POSSIBLE...

High confidences concerns for significant flooding across the Ohio
Valley as multiple rounds of moderate to heavy rainfall will impact
the region into Sunday. The frontal boundary that will pass through
the forecast area tonight will becomes quasi-stationary across the
Ohio Valley on Thursday. A highly amplified and blocky upper level
pattern across the country anchored by a deep trough over the
Intermountain West and a strong ridge off the southeast US coast
will place the Ohio Valley within deep southwest flow that will draw
a rich fetch of moisture from both the equatorial Pacific and the
Gulf. Additionally the sharp baroclinic zone that will align north
of the stagnant frontal boundary will further promote strong lift
and convergence with a strong upper jet supporting divergence aloft.
This setup is historically supportive of a prolonged risk for heavy
rainfall and flooding for the Ohio Valley and central Indiana.

Thursday Night through Sunday

The second wave of heavier rainfall and storms for Thursday night
(with tonight being the first) has trended further north into the
forecast area with recent model runs as the boundary is likely to
become nearly stationary just south of the Ohio River. Rain showers
will return as north as early as Thursday afternoon but the
widespread heavier rainfall rates will focus Thursday night. A
strong mid level deformation axis north of the surface front will
lend its weight to enhancing rainfall across the forecast area with
growing confidence in a widespread 1 to 2 inches by Friday morning.
In addition to the rainfall received later today and tonight...these
amounts will lead to exacerbating flooding concerns while only
serving to magnify the impacts from the third and fourth waves of
heavier rainfall set to impact the region Friday night through early
Sunday.

Rainfall coverage will briefly diminish on Friday morning leaving
cloudy skies and a cool...damp easterly flow across much of central
Indiana. The front will shift further north into the region Friday
afternoon with the third wave of rainfall poised to arrive late day
into Friday night as surface waves ride along the boundary. Precip
efficiency levels should be excellent as deep convergence up through
700mb aligns with the axis of highest precip water values above the
climatological max and near 300% of normal for early April. This
will support widespread heavy rainfall over the entire forecast area
all night and into Saturday morning. Additional rainfall amounts of
1 to 3 inches look likely.

Rainfall coverage and rates may diminish briefly again Saturday
morning before the arrival of a stronger surface wave into the
region by late Saturday triggers the fourth and final wave of
rainfall into the Ohio Valley for Saturday afternoon and night with
the frontal boundary shifting back to the southeast of the region as
the night progresses. Despite slightly lower PWAT values...low level
profiles remain ideal for heavy...efficient rainfall to impact the
forecast area for several hours before transitioning to lighter and
more scattered rain late Saturday night as the trailing upper level
trough moves in from the west. Flooding concerns will be maximized
by Friday night and Saturday as even a small amount of rain is
likely to initiate or worsen ongoing flooding.

Temperatures may struggle to climb out of the 40s on Sunday with a
stiff northerly wind and periodic light showers and maybe a
few snowflakes making for a miserable end to the weekend.

Rainfall Amounts and Flooding

To reiterate the four primary waves of rainfall will come...

- This Evening/Early Overnight
- Thursday Night
- Friday Late Day/Friday Night
- Saturday Afternoon/Night

Widespread rainfall amount of 4 to 7 inches are likely across the
forecast area later today through Sunday with highest amounts south.
The potential for up to 8-9 inches may sneak up into far southern
portions of the forecast area as well. These rainfall amounts will
produce significant flooding...especially along rivers...creeks and
streams and within poor drainage areas. High confidence exists that
the heavy rainfall anticipated through Sunday could be one of the
highest impact flooding events for central Indiana over the last 15
years.

A reminder that the Flood Watch will go into effect for the entire
forecast area at 00Z tonight and run through 12Z Sunday and now
covers all of central Indiana.

Monday through Wednesday

Other than a small threat for a few light areas of precipitation
Monday into Tuesday...the pattern will shift to a cooler and drier
regime that likely extends out for much of next week as deep
troughing develops across the eastern part of the country. Highs by
Monday and Tuesday will only range from the mid 40s to mid 50s with
those temperatures persisting out through later next week.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 605 PM EDT Wed Apr 2 2025

Impacts:

- Thunderstorms this evening. Some Severe.

- Southwest wind gusts 40 to 45 knots this evening. Severe
gusts in excess of 55 Knts with storms.

- MVFR and worse conditions possible at times and especially in
  thunderstorms

- Rain returns Thursday evening

Discussion:

Radar shows a strong squall line stretching from NE IL across
Central IL to SE MO and Arkansas. HRRR suggests this line of storms
will push across Central Indiana within the 00Z-05Z time frame.
Ahead of the line VFR Conditions with strong gusts to 40 knts will
be possible.

As the line passes severe gusts, heavy rain and MVFR or worse cigs
will be possible.

The line will exit overnight leading to a quick return to VFR after
06Z. Here, forecast soundings show drying and subsidence within the
column in the wake of the convective line as surface high pressure
builds across the area from the plains states.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for INZ021-028>031-035>049-
051>057-060>065-067>072.

Wind Advisory until 1 AM EDT Thursday for INZ021-028>031-035>049-
051>057-060>065-067>072.

&&

MESOSCALE...BRB
UPDATE...Puma
SHORT TERM...Eckhoff
LONG TERM...Ryan
AVIATION...Puma
Hazardous weather outlook, Apr 2, 2:53 PM EDT, 8 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
253 PM EDT Wed Apr 2 2025

INZ021-028>031-035>049-051>057-060>065-067>072-031000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
253 PM EDT Wed Apr 2 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Numerous thunderstorms and heavy rain will develop late this
afternoon into tonight. Severe weather is expected. Tornadoes and
widespread damaging winds are likely with large hail and flash
flooding possible as well.

The main timeframe for severe weather will be from 5 pm through 1 am.

Outside of thunderstorms, windy conditions are expected, with gusts
up to 50 to 55 mph possible into this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Additional thunderstorms are possible at times Thursday into
Saturday. Some severe storms cannot be ruled out through Friday,
especially south of Interstate 70. Present indications are that
damaging winds would be the primary severe threat.

More rounds of heavy rain Thursday through Saturday night will lead
to additional flooding or prolonging existing flooding. Significant
river flooding is expected to develop late this week and into the
weekend.

Lightning is a threat from any storm.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send reports in this evening into tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

Ryan

In the hours before

Local storm report, Apr 2, 10:28 PM EDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1028 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     Hail             6 SE Beech Grove        39.66N 86.01W
04/02/2025  M0.25 Inch       Marion             IN   Public

            Time estimated from radar.

&&

BH
Local storm report, Apr 2, 10:40 PM EDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1040 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     Tstm Wnd Gst     2 W Homecroft           39.68N 86.17W
04/02/2025  M80 MPH          Marion             IN   Public

            Unknown number of tree branches down. Winds
            shaking house considerably. Time estimated
            from radar.

&&

BH
Local storm report, Apr 2, 10:43 PM EDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1043 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     Hail             4 NW Mitchell           38.79N 86.51W
04/02/2025  E0.75 Inch       Lawrence           IN   Public

            Report from mPING: Dime (0.75 in.).

&&

BH
Local storm report, Apr 2, 10:47 PM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1047 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     Tstm Wnd Dmg     2 ENE Brownsburg        39.85N 86.35W
04/02/2025                   Hendricks          IN   NWS Employee

            Damage to Hession Farms Inc. Time estimated
            from radar.

&&

BH
Local storm report, Apr 2, 10:49 PM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1049 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     Flood            1 W Silverville         38.86N 86.68W
04/02/2025                   Lawrence           IN   Public

            Report from mPING: River/Creek overflowing;
            Cropland/Yard/Basement Flooding.

&&

BH
Local storm report, Apr 2, 11:03 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1103 PM EDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     Tstm Wnd Dmg     3 W Meridian Hills      39.89N 86.22W
04/02/2025                   Marion             IN   Amateur Radio

            Aluminum siding blown off a house and a
            12-inch diameter tree was split in
            half...suspected lightning strike. Time
            estimated from radar.

&&

BH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:00 PM EDTSevere Thunderstorm Warning Considerable damage threatINDClay, Daviess, Greene, Knox, Owen, Parke and 4 more45 min
Apr 2, 8:09 PM EDTTornado WarningINDParke, Vermillion, Vigo21 min
Apr 2, 8:12 PM EDTSevere Thunderstorm WarningINDDaviess, Knox33 min
Apr 2, 8:29 PM EDTTornado WarningINDParke, Putnam, Vermillion31 min
Apr 2, 8:34 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Clay, Clinton, Fountain, Hendricks, Montgomery and 3 more41 min
Apr 2, 8:43 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Clay, Daviess, Greene, Hendricks, Knox and 8 more47 min
Apr 2, 8:56 PM EDTTornado WarningINDDaviess, Greene, Knox, Sullivan19 min
Apr 2, 9:03 PM EDTSevere Thunderstorm Warning Destructive damage threatINDHendricks, Marion, Morgan, Putnam27 min
Apr 2, 9:09 PM EDTTornado WarningINDBoone, Hendricks, Marion21 min
Apr 2, 9:10 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDaviess, Greene, Knox, Martin, Sullivan50 min
Apr 2, 9:13 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Clinton, Hamilton, Hendricks, Madison, Tipton47 min
Apr 2, 9:18 PM EDTSevere Thunderstorm Warning Destructive damage threatINDBoone, Delaware, Hamilton, Hancock, Hendricks, Henry and 4 more42 min
Apr 2, 9:21 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Brown, Johnson, Marion, Monroe, Morgan and 2 more39 min
Apr 2, 9:22 PM EDTTornado Warning Tornado observedINDBoone, Hamilton, Hancock, Marion23 min
Apr 2, 9:27 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Morgan, Owen33 min
Apr 2, 9:38 PM EDTTornado Warning Tornado observedINDHamilton, Madison, Tipton18 min
Apr 2, 9:43 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDelaware, Hamilton, Madison, Randolph, Tipton32 min
Apr 2, 9:45 PM EDTTornado WarningINDHamilton, Madison, Tipton15 min
Apr 2, 9:49 PM EDTTornado WarningINDDelaware, Madison, Tipton26 min
Apr 2, 9:52 PM EDTSevere Thunderstorm Warning Destructive damage threatINDDelaware, Hancock, Henry, Madison, Randolph, Rush and 1 more38 min
Apr 2, 9:56 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan, Shelby34 min
Apr 2, 10:00 PM EDTSevere Thunderstorm WarningINDDaviess, Knox, Martin30 min
Apr 2, 10:01 PM EDTTornado WarningINDDaviess, Martin29 min
Apr 2, 10:12 PM EDTTornado WarningINDDelaware18 min
Apr 2, 10:17 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Johnson, Madison, Marion, Rush and 1 more43 min
Apr 2, 10:20 PM EDTFlash Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Marion and 2 more3 hr
Apr 2, 10:24 PM EDTTornado WarningINDJackson, Lawrence, Martin36 min
Apr 2, 10:27 PM EDTTornado WarningINDHancock, Johnson, Marion, Shelby13 min
Apr 2, 10:28 PM EDTSevere Thunderstorm Warning Considerable damage threatINDJohnson, Rush, Shelby32 min
Apr 2, 10:31 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Jackson, Knox, Lawrence, Martin and 1 more29 min
Apr 2, 10:42 PM EDTTornado WarningINDHancock, Henry, Rush18 min
Apr 2, 10:49 PM EDTTornado WarningINDJackson, Lawrence26 min
Apr 2, 10:50 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDecatur, Hancock, Henry, Rush, Shelby40 min
Apr 2, 10:52 PM EDTFlash Flood WarningINDBrown, Greene, Johnson, Monroe, Morgan, Owen and 2 more3 hr
Apr 2, 10:57 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Brown, Jackson, Lawrence, Monroe33 min
Apr 2, 10:59 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph46 min
Apr 2, 11:03 PM EDTSevere Thunderstorm Warning Considerable damage threatINDHenry12 min
Apr 2, 11:06 PM EDTTornado WarningINDBartholomew, Brown, Jackson, Lawrence, Monroe24 min
Apr 2, 11:18 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Brown, Decatur, Jackson, Jennings57 min
Apr 3, 1:30 AM EDTAreal Flood WarningINDBoone, Hamilton, Hancock, Hendricks, Johnson, Marion and 2 more9 hr
Apr 3, 2:00 AM EDTAreal Flood WarningINDBrown, Greene, Johnson, Monroe, Morgan, Owen and 2 more6 hr
Apr 3, 2:39 AM EDTRiver Flood WarningINDDelaware, Randolph21 days
Apr 3, 3:01 AM EDTAreal Flood WarningINDBartholomew, Brown, Johnson, Shelby8 hr
Apr 3, 7:02 AM EDTRiver Flood WarningINDJohnson25 hr
Apr 3, 7:02 AM EDTRiver Flood WarningINDBartholomew4 hr
Apr 3, 7:02 AM EDTRiver Flood WarningINDHancock15 hr
Apr 3, 7:02 AM EDTRiver Flood WarningINDHenry, Rush, Shelby25 hr
Apr 3, 7:56 AM EDTAreal Flood WarningINDBrown, Monroe3 hr
Apr 3, 8:59 AM EDTAreal Flood WarningINDHenry, Rush6 hr
Apr 3, 9:33 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen7 days
Apr 3, 9:33 AM EDTRiver Flood WarningINDMonroe, Morgan, Owen21 days
Apr 3, 10:45 AM EDTAreal Flood WarningINDBrown, Monroe4 hr
Apr 3, 11:28 AM EDTRiver Flood WarningINDMarion25 hr
Apr 3, 12:41 PM EDTRiver Flood WarningINDHamilton, Marion5 days
Apr 3, 12:41 PM EDTRiver Flood WarningINDMarion, Morgan6 days
Apr 3, 12:58 PM EDTRiver Flood WarningINDBartholomew5 days
Apr 3, 12:58 PM EDTRiver Flood WarningINDBartholomew, Jackson21 days
Apr 3, 12:58 PM EDTRiver Flood WarningINDShelby5 days
Apr 3, 12:58 PM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike12 days
Apr 3, 1:14 PM EDTRiver Flood WarningINDGibson, Knox, Posey16 days
Apr 3, 1:14 PM EDTRiver Flood WarningINDTippecanoe5 days
Apr 3, 2:29 PM EDTRiver Flood WarningINDJohnson5 days

Nearby

Flash Flood Warnings in Indiana, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.